# SDR QXEA2021051100230

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 6,683 hours, 3,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR JAMMED PARTLY CLOSED. GATE AGENT REPORTS DOOR IS SLIGHTLY TILTED TO ONE SIDE. REMOVED FROM SERVICE. UPON ARRIVAL AT A/C FOUND MCD DOOR WOULD NOT CLOSE. DOOR WAS NOT IN LINE WITH FUSELAGE. LOOSEN CHAINS AS REQ TO CLOSE MCD IAW AMM 52-11-00-820-003-A. 27752  SECURED MCD IN CLOSED POSITION & PLACARDED AS DO NOT OPERATE, & VERIFIED MCD INDICATES CLOSED & LOCKED. SECURED SUPPORT ARM HOOK MECHANISM CONNECTING ROD IN A SECURE MANNER.  FOUND MAIN DOOR TWIN CHAIN ASSY OUT OF ADJUST ON SUPPORT ARM.  ADJUSTED TWIN CHAIN ON DOOR SUPPORT ARM IAW AMM 52-11-00-820-804-A, SUBTASK 820-059-A. OPS CHECKED GOOD IAW AMM 52-11-00--820-801-A. NO DEFECTS NOTED.
